The active ingredient of Lorez Tablet is Loratadine USP 10mg.
Loratadine is a long acting non sedative antihistamine with high selectivity for peripheral histamine H1 receptors.
- Pack Size 100 Tablets Pack
- Share on
- Symptomatic relief of allergic rhinitis
- Chronic idiopathic urticaria
- Allergic dermatitis
- Itching and burning sensation of the eyes
- Allergies such as hay fever
Children 2-11 years body weight under 30kg:
5mg (1/2 tablet) once daily.
Body weight over 30kg:
10mg (one tablet) once daily.
Adults & children over 12 years:
10mg (one tablet) once daily
*Recommended to take as per the advice of a physician